# SDR AALA972512

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65588178
- Condition: Defective
- Location: Aft Baggage Bin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

IAH - FLT 0583 - DURING CRUISE AT 35,000 FEET, EN ROUTE ORD/IAH, LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  TURNED NR 1 ENGINE BLEED OFF.  LANDED IAH WITHOUT INCIDENT.  COMMENCING DESCENT ACCOMPLISHED LOWER AFT BODY OVERHEAT LIGHT CHECK LIST.  LOWER AFT BODY OVERHEAT LIGHT REMAINED ON INTERMITTENTLY.  REPLACED DUCT IN AFT BAGGAGE BIN JUST FORWARD OF AUXILIARY TANK.  LEAK CHECKED NORMAL AND SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
